# SDR AALA202304250536

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A320*
- Aircraft serial: 3796
- Aircraft time: 48,050 hours, 17,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 5 AC EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 5AC PER AMM 33-51-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
